# SDR R61A201512020894

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 5,261 hours, 3,715 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD LAV SMOKE DETECTOR ILLUMINATED AND THE CAPTAIN COULD SMELL SMOKE.  CREW INSPECTED LAV AND FOUND NO INDICATON OF SMOKE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT. CAPTAIN LATER SPOKE WITH PASSENGER WHO ADMITTED TO SMOKING AN E-CIGARETTE.
